# SDR AALA201712119028

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 45,682 hours, 29,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD FLIGHT ATTENDANT JUMP SEAT FLASH LIGHT NOT FLASHING. LIGHT BLINKING NO PROBLEMS NOTED AT THIS TIME.
